Topical Steroid Problems by stupot ..... Eczema Forum
Date: 6/29/2004 6:37:13 AM ( 19 years ago ago)
New here, my name is Stuart.
I'm looking for feedback regarding topical steroids, namely betnovate (betamethasone).
I've been a life long eczema sufferer (42 yrs) & used b'vate practically all of my life. Over the last 5 yrs I've experienced a lot of strange illness. Following a weeks stay in hospital to wean me off b'vate, a bone density scan was ordered because the doctors knew I was at risk of osteoporosis as the b'vate does get into your bloodstream & subsequently into the bones. These tests came back positive. I have also had a condition known as Erysipelas 2-3 times, collapsed lungs 1984, 1994 & recently 2004. Aching, painful joints (elbows lock up at night, extremely painful to straighten), wrists & fingers. Suffered with dry eye & severe allergic eye disease over the last 15 or so yrs. These symptoms have improved somewhat since easing my steroid use, however i'm not 100% well here either.
Question is, am I right in blaming steroids for all these conditions? I strongly believe that steroids played a contributing factor!
I would really appreciate any feedback from others that may have suffered similarly.
<< Return to the standard message view
fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=6377